# SDR CA970625003

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Turbine Section
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL THE #2 ENGINE LOST POWER AND SHUT ITSELF DOWN. THE TAKEOFF WAS ABORTED. INSPECTION FOUND THE TURBINE SECTION SEVERELY DAMAGED, CAUSE AS YET UNKNOWN.
